American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Stephen S. Gelbart and Stephen D. Miller. Riemann's zeta function and beyond. Bull. Amer. Math. Soc. 41 (2004) 59-112. MR 2015450.
Abstract, references, and article information   
View Article: PDF

[2] A. Erëmenko. A counterexample to the Arakelyan conjecture . Bull. Amer. Math. Soc. 27 (1992) 159-164. MR 1145577.
Abstract, references, and article information   
View Article: PDF

[3] Kristian Seip. Density theorems for sampling and interpolation in the Bargmann-Fock space . Bull. Amer. Math. Soc. 26 (1992) 322-328. MR 1136138.
Abstract, references, and article information   
View Article: PDF

[4] Herbert S. Wilf. The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$. Bull. Amer. Math. Soc. 15 (1986) 228-232. MR 854561.
Abstract, references, and article information   
View Article: PDF

[5] Dov Aharonov and Uri Srebro. A short proof of the Denjoy conjecture. Bull. Amer. Math. Soc. 4 (1981) 325-328. MR 609042.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1